What causes rashes all over the body when on medication for fever treatment? - Online Doctor Chats
Dr. XXXXXXX here
How can I help you?
Yes, please proceed with your question.
We gave him symptomatic treatment for the fever by giving him combiflam and he was ok but then, yesterday, he developed rashes all over his body.
He had a similar episode a few months ago also, but that time the rashes were mild and they went away by giving him Allegra 180 mg twicw a day for ten days.
He has a history of sensitive skin and rashes happen when he gets hot, or in sun etc
So yesterday, I have given him Allegra again same dose and the rashes have come down. but I wish him to have a complete check up by a pecialist so that he can be diagnosed correctly..
Yes, that is the right decision here/
Can u suggest somehone I can see in XXXXXXX west area? His fever is OK now but he has this problem of rashes happening whenever his body is getting hot...
Without a clinical check up it is difficult to figure out what is the exact cause of rashes, therefore consult a doctor.
Can u suggest a specialist here? Whom do I consult?
I practice far away from Mumbai, I do not have any personal reference; but I shall help you by searching the web.
May I know your son's age?
Since your son is 15 years old
At Thanewest, there is one Dr. XXXXXXX A pavaskar who practices at Dr. Pavaskars Skin clinic
Ok..are there any dermatologists in your panel of doctors, that I can visit? Or do I go to just any one I fine here...eg..Jupitor hospital?
XXXXXXX XXXXXXX Building, Ganeshwadi, Panchpakhadi, XXXXXXX West
Alternatively you can consult Jupitor Hospital.
And find a dermatologist.
Do you have any other questions?
No, Thank you!
Thanks for consulting me.
Bye for now.
Related questions you may be interested in
Recent questions on